# SDR AWXA200700930

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 29,652 hours, 11,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5983472, CORROSION ON THE L2 DOOR CUT OUT LOWER SHAPE SILL, BS 2835 / FR 67, +Y1974, WL -240.  REPLACED THE L2 DOOR CUT OUT LOWER SHAPE SILL, BS 2835 / FR 67, +Y1974, WL -240 IAW A319 SRM 51-42-11.
